Mathematica and Heisenberg Type Superalgebras
Journal of Lie theory, Tome 16 (2006) no. 1, pp. 115-13
Cet article a éte moissonné depuis la source Heldermann Verlag
With the support of software Mathematica 4.0 we obtain important properties of Heisenberg type superalgebras, this type of superalgebras corresponds to the family of Lie superalgebras that generalize Heisenberg algebras. In particular, we obtain concrete classifications for arbitrary dimension of even part and dimension of odd part up to three.
Classification :
17B30, 17B60
Mots-clés : Lie superalgebra, nilpotent, classification, Heisenberg algebras
Mots-clés : Lie superalgebra, nilpotent, classification, Heisenberg algebras
@article{JLT_2006_16_1_JLT_2006_16_1_a9,
author = {L. M. Camacho and J. R. G�mez and L. M. Camacho and R. M. Navarro and I. Rodr�guez },
title = {Mathematica and {Heisenberg} {Type} {Superalgebras}},
journal = {Journal of Lie theory},
pages = {115--13},
year = {2006},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a9/}
}
TY - JOUR AU - L. M. Camacho AU - J. R. G�mez AU - L. M. Camacho AU - R. M. Navarro AU - I. Rodr�guez TI - Mathematica and Heisenberg Type Superalgebras JO - Journal of Lie theory PY - 2006 SP - 115 EP - 13 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a9/ ID - JLT_2006_16_1_JLT_2006_16_1_a9 ER -
%0 Journal Article %A L. M. Camacho %A J. R. G�mez %A L. M. Camacho %A R. M. Navarro %A I. Rodr�guez %T Mathematica and Heisenberg Type Superalgebras %J Journal of Lie theory %D 2006 %P 115-13 %V 16 %N 1 %U http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a9/ %F JLT_2006_16_1_JLT_2006_16_1_a9
L. M. Camacho; J. R. G�mez; L. M. Camacho; R. M. Navarro; I. Rodr�guez . Mathematica and Heisenberg Type Superalgebras. Journal of Lie theory, Tome 16 (2006) no. 1, pp. 115-13. http://geodesic.mathdoc.fr/item/JLT_2006_16_1_JLT_2006_16_1_a9/